# SDR HYIA20221205001

- Difficulty date: December 2, 2022
- Submitted: December 5, 2022
- Operation: Air carrier
- Aircraft: N4630N
- Make and model: Cessna 402C
- Aircraft serial: 402C0001
- Aircraft time: 30,681 hours, 19,137 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 082255043
- Condition: Corroded
- Location: Lt Wing
- Part time: 30,681 hours, 19,137 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE AN AREA OF CORROSION WAS VISUALLY IDENTIFIED ON THE TOP EDGE OF THE VERTICAL LEG OF THE FORWARD LEFT HAND LOWER AFT WING FITTING.  CORROSION MEASURES APPROXIMATELY 1.25 INCHES LONG, WITH A MAX DEPTH OF APPROXIMATELY .017 INCHES DEEP AND IS CONSISTENT WITH CORROSION DAMAGE FOUND ON THE SAME FITTING ON PAST AIRCRAFT. THIS FITTING WILL BE REMOVED AND REPLACED USING NEW PARTS.
